# SDR USAA2014033100013

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 63,853 hours, 9,486 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: F57462157200
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CRACK ON LT NR 1 SLAT OTBD END RIB AT 2.2 INCHES PARALLEL TO TE & 6.5 INCHES PARALLEL TO INBD EDGE & 2.8 INCHES FROM NR 1 SLAT OTBD TE.  REPAIRED NR 1 SLAT OTBD END RIB IAW EA 505976.
